# SDR AALA202508266025

- Difficulty date: July 1, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 71,427 hours, 33,976 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: R57112151200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKS INDICATION FOUND ON OPEN HOLE ON CENTER WING BOX FR36 FRONT SPAR VERTICAL STRINGER 3 ZONE 1 ,D= 0.115 INCH.  MAINTENANCE ACCOMPLISHED PERMANENT REPAIR (PARTIAL REPLACEMENT) ON FLOOR BEAM Y254 LOC. AT LEVEL FR36 FLOOR STRUCTURE VERTICAL STRINGER 3 ON WING BOX FRONT SPART IAW EA NO. 366154 AND DWG:R57112154.
